IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Polynomial approximations to finitely oscillating functions


Author: William J. Kammerer
Journal: Math. Comp. 15 (1961), 115-119
MSC: Primary 41.15
DOI: https://doi.org/10.1090/S0025-5718-1961-0123865-3
MathSciNet review: 0123865
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.15

Retrieve articles in all journals with MSC: 41.15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0123865-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society